# SDR SWAA2024051574198

- Difficulty date: April 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-259110<[01] PERFORMED REPAIR ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA I.A.W EA M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW.;[02] PERFORMED REPAIR ON FRAME LOCATED BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA I.A.W EA M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW
